On multipliers of hyper MV-algebras

  • Yongwei Yang Anyang Normal University
  • Yangyang He Anyang Normal University
Keywords: hyper MV-algebra, multiplier, hyper isotone, hyper regular multiplier


In the paper, we introduce the notion of multipliers of a hyper MV-algebra in the paper and investigate some properties
of hyper MV-algebras in terms of multipliers. In addition, a set of equivalent conditions are established for two
multipliers of a hyper MV-algebra to be equal in the sense of mappings. Further, some propositions of multipliers
related with Fixd(M) are given


Download data is not yet available.

Author Biographies

Yongwei Yang, Anyang Normal University

School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China



Yangyang He, Anyang Normal University

School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China




Marty F., Sur une generalization de la notion de groupe, 8th Congress Math. Scandinaves, Stockholm, 1934, 45–49.

Ghorbani S., Hasankhani A., Eslami E., Hyper MV-algebras, Set-Valued Mathematics and Applications, 2008, 2, 205–222.

Torkzadeh L., Ahadpanah A., Hyper MV-ideals in hyper MV-algebras, Mathematical Logic Quarterly, 2010, 56(1): 51-62.

Torkzadeh L., Ghorbani S., Some characterizations of hyper MV-algebras, Journal of Mahani Mathematical Research Center, 2012, 1(2): 147-161.

Xin X., He P., Fu Y., States on hyper MV-algebras, Journal of Intelligent & Fuzzy Systems, 2016, 31(3), 1299–309.

Dvurecenskij A., Hy ˇ cKo M., Hyper e ˇ ffect algebras, Fuzzy Sets and Systems, 2017, 326, 34–51.

Ji W., Hyper-operations in effect algebras, Soft Computing, 2019, 23, 4585–4592.

Borzooei R.A., Varasteh H.R., Borna K., Quotient hyper hoop-algebras, Italian Journal of Pure and Applied Mathematics, 2016, 36, 87–100.

Jun Y.B., Zahedi M.M., Xin X., et al., On hyper BCK-algebras, Italian Journal of Pure and Applied Mathematics, 2000, 8(8), 127–136.

Cornish W.H., The multiplier extension of a distributive lattice, Journal of Algebra, 1974, 32, 339–355.

Schmid J., Multipliers on distributive lattices and rings of quotients, Houston Journal of Mathematics, 1980, 6(3), 401–425.

Tayebi Khorami R., Borumand Saeid A., Multiplier in BL-algebras, Iranian Journal of Science and Technology (Sciences), 2014, 38(2), 95-103.

Takahasi S.E, Takagi H., Miura T., A characterization of multipliers of a lau algebra constructed by semisimple commutative banach algebras, Taiwanese Journal of Mathematics, 2016, 20(6), 1401-1415.

Rao M.S., Multipliers of hypersemilattices, International Journal of Mathematics and Soft Computing, 2013, 3(1), 29-35.

Uzay D.S., Firat A., On Multiplier of Hyper BCI algebras, Gazi University Journal of Science, 2019, 32(2), 660-665.

How to Cite
Yang, Y., & Yangyang He. (2019). On multipliers of hyper MV-algebras. IJRDO - Journal of Mathematics (ISSN: 2455-9210), 5(7), 18-23. Retrieved from https://ijrdo.org/index.php/m/article/view/3077